# SDR SWAA2025012277177

- Difficulty date: December 13, 2024
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN HANDLE ASSY ON EMERGENCY EXIT 842 2024-764452<[01] REPLACED HANDLE ASSY ON EMERGENCY EXIT 842 I.A.W. B737-800 AMM 52-22-51-000-801 STEP 2. C. (1) (F) AND (G) AND AMM 52-22-51-400-801 STEP 3. D. (2) (E) AND (F);[02] 1. ESAU VELASCO (TECHNICIAN); 07-JAN-2025 19:47 UTC REPLACED HANDLE ASSY ON EMERGENCY EXIT 842 I.A.W. B737-800 AMM 52-22-51-000-801 STEP 2. C. (1) (F) AND (G) AND AMM 52-22-51-400-801 STEP 3. D. (2) (E) AND (F). VERIFIED
